# SDR FDEA2020081081835

- Difficulty date: August 8, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 70,031 hours, 24,144 cycles
- System (JASC): 5755 · Spoilers
- Part: Spar
- Condition: Gouged
- Location: Nr 2 Spoiler
- Part time: 1,619 hours, 964 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SPOILER WAS GOUGED ON THE OTBD FACE OF THE SPAR AROUND NUTPLATE HOLES.   REPAIRED IAW EA 6-5750-T0355493-P1.
